I have been on Camila for over a year after the birth of my son. In December, I stopped taking it because my husband and I were considering trying for baby number 2. After a month we decided to wait a little longer, so I began taking it again. My first period since starting it again has lasted for 9 days. Is this normal because of the hormones? Thanks!
- Camila Information for Consumers
- Camila Information for Healthcare Professionals (includes dosage details)
- Side Effects of Camila (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Camila - I took a vacation and forgot my Camilla pills for 5 days. My doctors Nurse said wait for a?
Posted 14 Nov 2011 • 1 answer
Camila - I started the pill 3 days after my period. I had sex on the 4th day of taking the pill. We?
Posted 12 Dec 2015 • 0 answers
Posted 22 Nov 2016 • 0 answers
Posted 1 Apr 2017 • 0 answers
Posted 10 Jul 2018 • 0 answers